SciELO - Scientific Electronic Library Online

 
vol.138 número11Reacciones adversas cutáneas a medicamentos: Vigilancia durante un año en un Hospital Universitario. Uruguay 2008-2009Hidatidosis ósea: Reporte de 5 casos y revisión de la literatura índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

AGUILAR, ENRIQUE et al. Orthostatic tremor causing postural instability in Parkinson disease: Report of one case. Rev. méd. Chile [online]. 2010, vol.138, n.11, pp.1410-1413. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872010001200010.

Parkinson disease (PD) is a movement disorder characterized clinically by the variable combination of rigidity, bradykinesia, rest tremor and postural instability. Usually postural instability is a late-onset manifestation and is frequently associated with axial manifestations and with a poor prognosis. We report a 67-year-old female with orthostatic tremor as the etiology of her postural instability. The patient was treated with increasing doses of clonazepam, reaching 2 mg/day, and levodopa. There was an improvement of postural instability with a good response of parkinsonian symptoms.

Palavras-chave : Joint instability; Parkinson disease; Tremor.

        · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons